Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Bolotin Sergey Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Sergey V. Bolotin, “Degenerate Billiards in Celestial Mechanics”, Regul. Chaotic Dyn., 22:1 (2017), 27–53  mathnet  crossref  mathscinet  isi  scopus
2. S. V. Bolotin, V. V. Kozlov, Uspekhi Mat. Nauk, 72:3(435) (2017)  mathnet  crossref  mathscinet  elib
3. S. V. Bolotin, V. V. Kozlov, “Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom”, Izv. Math., 81:4 (2017), 671–687  mathnet  crossref  crossref  elib

   2016
4. S. V. Bolotin, “Degenerate billiards”, Proc. Steklov Inst. Math., 295 (2016), 45–62  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)

   2015
5. S. V. Bolotin, V. V. Kozlov, “Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney's inverted pendulum problem”, Izv. Math., 79:5 (2015), 894–901  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
6. S. V. Bolotin, D. V. Treschev, “The anti-integrable limit”, Russian Math. Surveys, 70:6 (2015), 975–1030  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 4)

   2014
7. S. Bolotin, P. H. Rabinowitz, “Hybrid mountain pass homoclinic solutions of a class of semilinear elliptic PDEs”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 103–128  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  scopus (cited: 4)

   2013
8. S. Bolotin, P. Negrini, “Variational approach to second species periodic solutions of Poincaré three-body problem”, Discrete Contin. Dyn. Syst., 33:3 (2013), 1009–1032 , arXiv: 1104.2288  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 6)
9. S. V. Bolotin, T. V. Popova, “On the motion of a mechanical system inside a rolling ball”, Regul. Chaotic Dyn., 18:1-2 (2013), 159–165  mathnet (cited: 8)  crossref  mathscinet (cited: 7)  zmath  zmath  isi (cited: 7)  elib (cited: 9)  scopus (cited: 7)
10. S. Bolotin, P. Negrini, “Shilnikov lemma for a nondegenerate critical manifold of a Hamiltonian system”, Regul. Chaotic Dyn., 18:6 (2013), 774–800  mathnet (cited: 3)  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 3)
11. Sergey V. Bolotin, Tatiana V. Popova, “On the motion of a mechanical system inside a rolling ball”, Nelin. Dinam., 9:1 (2013), 51–58  mathnet

   2012
12. S. V. Bolotin, “Zadacha optimalnogo upravleniya kacheniem shara s rotorami”, Nelineinaya dinam., 8:4 (2012), 837–852  mathnet  elib (cited: 1)
13. S. V. Bolotin, “The problem of optimal control of a Chaplygin ball by internal rotors”, Regul. Chaotic Dyn., 17:6 (2012), 559–570  mathnet (cited: 3)  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)

   2011
14. S. Bolotin, P. H. Rabinowitz, “A note on hybrid heteroclinic solutions for a class of semilinear elliptic PDEs”, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 22:2 (2011), 151–160  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)

   2010
15. S. V. Bolotin, D. V. Treschev, “Hill's formula”, Russian Math. Surveys, 65:2 (2010), 191–257  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)
16. S. V. Bolotin, A. A. Gonchar, S. P. Konovalov, E. F. Mishchenko, Yu. S. Osipov, V. A. Sadovnichii, A. G. Sergeev, Ya. V. Tatarinov, D. V. Treschev, L. D. Faddeev, “Valerii Vasil'evich Kozlov has turned 60 years old”, Russian Math. Surveys, 65:2 (2010), 389–395  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
17. S. V. Bolotin, A. V. Borisov, A. A. Kilin, I. S. Mamaev, D. V. Treschev, “Valery Vasilievich Kozlov on his 60th birthday”, Regul. Chaotic Dyn., 15:4-5 (2010), 419–424  crossref  mathscinet  zmath  isi
18. A. V. Borisov, S. V. Bolotin, A. A. Kilin, I. S. Mamaev, D. V. Treschev, “Valery V. Kozlov: On the sixtieth birthday”, Nelin. Dinam., 6:3 (2010), 461–488  mathnet  elib
19. S. V. Bolotin, A. V. Karapetyan, E. I. Kugushev, D. V. Treschev, Teoreticheskaya mekhanika, Izd-vo «Akademiya», Moskva, 2010 , 432 pp.


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017